# SDR HEEA0011569

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B-3
- Aircraft serial: 3771
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Corroded
- Location: Nr 1 Wheel
- Part time: 1,736 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  MINOR SULFIDATION ON NR 1 WHEEL BLADES.  SCRAPPED WHEEL.
